I have neuropathy from taking the drug taxotere for Overian Cancer. I take 300mg of Gabapentin 3 times a day. I still have burning and pain in my toes and feet. Has anyone used Zostrix for the pain and does it help?
26 May 2011
Haven't taken Zostrix but I might suggest you check out Lyrica or Cymbalta if the neurontin (gabapentin) isn't helping enough. You also have the option of increasing the dose of gabapentin. You could always try the Zostrix (capsacian) and see what happens over time if it works then fantastic. Just be aware if you already aren't that it will cause a burning sensation when first applied so it may add to the burning you already are feeling.
Wishing you the best of luck and keep us posted on the Zostrix if you decide to use.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I can't stand for m0ore than 30 minutes because my feet hurt so bad. I have been off chemo for 6 months. I see improvement in my hands but my ...
3 answers • 14 Oct 2012
I've ben taking 900 mg of gabapentin daily for 4 years as I suffer from neuropathy.
1 answer • 2 Mar 2013
Persisting Pain, Shingles - I have neuropathy all through out my body and I do mean all through out?
... I have it in my vaginal area, in the back of my legs, major burning and stinging sensations, down into my legs and feet, I have it in my arms and ...
9 answers • 7 Apr 2013
... work? The first day on Lyrica, without gabapentin, that night my feet were on fire, like they were before I ever tried any medications. I thought ...
5 answers • 18 May 2014
I had taxotere 7 years ago and nave had side effect of pins, needles in feet neuropathy ever since,?
... does any one else have long lasting side effects from this drug, thank you lynnr
1 answer • 2 Jul 2014